# SDR SWAA2022020372943

- Difficulty date: October 24, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 66,204 hours, 38,740 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WING TO BODY FAIRING HAS BROKEN ATTACH ANGLE AT BS 540.(MARKED) / ANGLE WAS REMOVED AND REPLACED PER SRM 51-10-02 SEE ADDED SUB TASKS FOR INDIVIDUAL SIGN OFFS
